# SDR VNAA 202105169992

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER IS CORRODED UNDER PANEL 832FL. LOCATE DRILL AND INSTALLED NEW FWD FORMER FROM PAX DOOR. FS311.75 P/N 601R318031-5 IAW CRJ700 SRM 51-40-11-001-001-A01 REV 38 DATAED JUL 25/2020.
